# SDR FDEA201203221062

- Difficulty date: March 22, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 54,434 hours, 38,930 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY SLIDE CAME OUT OF DOOR WHEN OPENING.  DID  NOT DEPLOY.  INSTALLED EMERGENCY ESCAPE SLIDE IAW MM 25-60-015-2-0.
